# SDR DJFA200100001

- Difficulty date: January 6, 2000
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N402CW
- Make and model: Beech 400A
- Aircraft serial: RK02
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: MS354781683
- Condition: Inoperative
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL NAVIGATION LIGHT INOPERATIVE.  BULB DISCOVERED TO BE BLOWN.  REPLACED LAMP, OPS CHECK GOOD.  MANY SIMILAR OCCURRENCES.
